Discussions By Condition: I cannot get a diagnosis.

Please help me figure out what is wrong

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: dragonfly04
  • December 7, 2006
  • 09:06 PM

Okay, so I am 26yrs old, no accidents lately except trying Wellbutrin. I tried it and the 2nd week on it my eyes started to twitch when I tried to sleep. I went off it. 2 1/2 wks later my face was starting to move again. I thought it had nothing to do with the Wellbutrin, I went back on it and freaked out after a week, thought something was major wrong with me. Went back off. 5 days after being off it, I started feeling these cold sensations through my body. Went to the dr and and diganosed a sinus infection. Went back a couple days later, still having these sensations through my body and they burn too, he sent for blood work, it came back fine. I am now having these sensations still now for almost 2wks. Burning in my joints and cold through my muscles..... WHAT IS GOING ON????? Thanks.

Reply Flag this Discussion

3 Replies:

  • Wellbutrin can be seriously toxic to some people, I got suicidle on it for quitting smoking, as did a friend of mine.....after off the drug, I dont feel that way anymore..... hope u get better soon:)
    Anonymous 42,789 Replies
    • February 6, 2007
    • 00:18 PM
    • 0
    Flag this Response
  • Thanks so much, for the reply. I think Wellbutrin is the WORST thing ever to try. I am completly fine now, still fighting a tad bit of this sinus but almost completly back to normal. But let me say that I warn everyone to stay as far away from wellbutrin as they possibly can!!! TERRIBLE STUFF!!! I thought I was going to lose my mind!!
    Anonymous 42,789 Replies
    • February 6, 2007
    • 02:05 PM
    • 0
    Flag this Response
  • Every person reacts differently to different anti-depressants. My father has been taking Wellbutrin for 3-4 years now to help quit smoking and he's doing fine. Anyways, the severity of the symptoms could also be caused by dropping the meds all at once (if you did that) instead of stepping down slowly. You should be back to normal by the end of the month.
    deadlysauce 67 Replies
    • February 6, 2007
    • 04:15 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?